# SDR SWAA2019081335833

- Difficulty date: August 3, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 41,415 hours, 24,756 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: 175A140520
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 RIB, #1 STIFFENER LOWER CORNER CRACKED.         / REPAIRED STIFFENER IAW SRM.
